α - Contraction Conditions on Fuzzy Metric Spaces and Fixed Points

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2022 by IJMTT Journal
Volume-68 Issue-6
Year of Publication : 2022
Authors : Rizwana Jamal
 10.14445/22315373/IJMTT-V68I6P511

How to Cite?

Rizwana Jamal, " α - Contraction Conditions on Fuzzy Metric Spaces and Fixed Points ," International Journal of Mathematics Trends and Technology, vol. 68, no. 6, pp. 101-104, 2022. Crossref, https://doi.org/10.14445/22315373/IJMTT-V68I6P511

Abstract
In this paper, we using (α) −contraction fuctions in complete fuzzy metric space and establish sequential characterization properties of fuzzy metric space. We prove the existence of common fixed point theorems for (α) −contractions mapping in fuzzy metric space using the property of Lebesgue fuzzy metric space and give a few models on the side of our outcomes.

Keywords : Fuzzy metric space, Contraction mapping, Fixed point, Lebesgue property, (α) −contraction functions.

Reference

[1] Abbas, M., Imded, M., and Gopal,D.. Ψ − Weak Contractions in Fuzzy Metric Spaces. Iranian Journal of Fuzzy Systems, 8 (2011) 141-148.
[2] Arora, R. and Kumar. M. Unique Fixed Point Theorems for α - Ψ−Contractive Type Mappings in Fuzzy Metric Space. Cogent Mathematics 3(1) (2016) 1-8.
[3] Chauhan, M. S., Shrivastava, R., Verma, R., and Kabir, Q.A. A Quadruple Fixed Point Theorem for A Multimap in A Hausdorff Fuzzy Metric Space. Jnanabha, 50(2) (2020) 132-138.
[4] Gopal, V and Vetro, C. Some New Fixed Point Theorems in Fuzzy Metric Spaces, Iranian Journal of Fuzzy Systems , 11 (2014) 95- 107.
[5] Grabiec, M. Fixed Points in Fuzzy Metric Spaces, Fuzzy Sets and Systems, 27 (1988) 385-389.
[6] Gregori, V. and Sapena, A. On Fixed Point Theorems in Fuzzy Metric Spaces, Fuzzy Sets and Systems, 125 (2002) 245-252.
[7] Gupta, S., Bhardwaj, R., Wadkar, B.R, and Sharaff, R.M., Fixed Point Theorems in Fuzzy Metric Space, Materials Today: Proceedings 29 (2020) 611-616.
[8] Khan, A., Shakti, D., Kabir, Q.A., Bhardwaj, V.D., & Bhardwaj, R. Fixed Point Theorems Taking Concept of Fuzy Sets, Test Engineering & Management, 6 (2020) 862-866.
[9] Kabir, Q. A. Bhardwaj, R., and Shrivastava, R. Theorems on Fuzzy Soft Metric Spaces, Fuzzy Intelligent Systems: Methodologies, Techniques, and Applications,(2 021) 269-283.
[10] Kabir, Q. A. Bhardwaj, R., Mohammad, M., Verma, R. & Barve, S.K. An Intersection Property Gluing on Weak Outwardly Hyperconvex Spaces. Materials Today: Proceedings 29 (2020) 605-610.
[11] Kramosil, I., & Michalek, J., Fuzzy Metric and Statistical Metric Spaces, Ky-Bernetica, 11 (1975) 336-344.
[12] Mihet, D. A Banach Contraction Theorem in Fuzzy Metric Spaces, Fuzzy Sets and Systems, 144 (2004) 431-439.
[13] Mihet, D. on Fuzzy Contractive Mappings in Fuzzy Metric Spaces, Fuzzy Sets and Systems, 158 (2007) 915-921.
[14] Mihet, D., Fuzzy Ψ−Contractative Mappings in Non-Archimedean Fuzzy Metric Spaces, Fuzzy Sets and Systems, 159 (2008) 739- 744.
[15] Mohammad, M. Bhardwaj, R. Kabir, Q. A., Barve, S. K., and Dassani, M., Fixed Point Theorems, Multi-Valued Contractive Mappings and Multi-Valued Caristi Type Mappings. Materials Today: Proceedings , 29 (2020) 625-632.
[16] Mohammad, M. Jamal, R., and Kabir, Q. A., Review Article - A Study of Some Fixed Point Theorems for Various Types of Maps,
International Journal of Mathematics Trends and Technology (IJMTT)., 39(1) (2016).
[17] Samet, B., Vetro, C., and Vetro, P., Fixed Point Theorems for α - Ψ-Contractive Type Mappings. Nonlinear Analysis: Theory, Methods and Applications, 75 (2012) 2154-2165.
[18] Zadeh, L. A. Fuzzy Sets, Information and Control 8 (1965) 338-353.